Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments
ESAIM: Probability and Statistics, Tome 2 (1998) , pp. 41-108.
@article{PS_1998__2__41_0,
     author = {Zaitsev, A. Yu.},
     title = {Multidimensional version of the results of Koml\'os, Major and Tusn\'ady for vectors with finite exponential moments},
     journal = {ESAIM: Probability and Statistics},
     pages = {41--108},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1998},
     zbl = {0897.60033},
     mrnumber = {1616527},
     language = {en},
     url = {http://www.numdam.org/item/PS_1998__2__41_0/}
}
Zaitsev, A. Yu. Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments. ESAIM: Probability and Statistics, Tome 2 (1998) , pp. 41-108. http://www.numdam.org/item/PS_1998__2__41_0/

Bártfai, P. ( 1966), Die Bestiminung der zu einem wiederkehrenden Prozess gehörenden Verteilungfunktion aus den mit Fehlern behafteten Daten einer einzigen Realisation, Studia Sci. Math. Hungar. 1 161-168. | MR 215377 | Zbl 0156.39102

Berger, E. ( 1982), Fast sichere Approximation von Partialsummen unabhängiger und stationärer ergodischer Folgen von Zufallsveetoren, Dissertation, Universität Göttingen.

Berkes, I., Philipp, W. ( 1979), Approximation theorems for independent and weakly dependent random vectors, Ann. Probab. 7 29-54. | MR 515811 | Zbl 0392.60024

Borovkov, A. A. ( 1973), On the rate of convergence in the invariance principle, Theor. Probab. Appl. 18 207-225. | MR 324738 | Zbl 0323.60031

Csörgő, M., Révész, P. ( 1975), A new method to prove Strassen type laws of invariance principle. I; II, Z. Wahrscheinlichkeitstheor. verw. Geb. 31 255-259; 261-269. | MR 375411 | Zbl 0283.60024

Csörgő, M., Révész, P. ( 1981), Strong approximations in probability and statistics, Academic Press. | MR 666546 | Zbl 0539.60029

Csörgő, S., Hall, P. ( 1984), The Komlós-Major-Tusnády approximations and their applications, Austral J. Statist. 26 189-218. | MR 766619 | Zbl 0557.60028

Doob, J. L. ( 1953), Stochastic processes, Wiley. | MR 58896 | Zbl 0053.26802

Elnmahl, U. ( 1986), A refinement of the KMT-inequality for partial sumstrong approximation, Techn. Rep. Ser. Lab. Res. Statist. No. 88. Carleton University, University of Ottawa.

Elnmahl, U. ( 1987a), A useful estimate in the multidimensional invariance principle, Probab. Theor. Rel Fields 76 81-101. | MR 899446 | Zbl 0608.60029

Elnmahl, U. ( 1987b), Strong invariance principles for partial sums of independent random vectors, Ann. Probab. 15 1419-1440. | MR 905340 | Zbl 0637.60041

Elnmahl, U. ( 1989), Extensions of results of Komlós, Major and Tusnády to the multivariate case, J. Multivar. Anal. 28 20-68. | MR 996984 | Zbl 0676.60038

Götze, F., Zaitsev, A. Yu. ( 1997), Multidimensional Hungarian construction for almost Gaussian smooth distributions, Preprint 97- 071 SFB 343, Universität Bielefeld.

Komlós, J., Major, P., Tusnády, G. ( 1975; 1976), An approximation of partial sums of independent RV'-s and the sample DF. I; II, Z. Wahrscheinlichkeitstheor. verw. Geb. 32 111-131; 34 34-58. | MR 375412 | Zbl 0308.60029

Massart, P. ( 1989), Strong approximation for multivariate empirical and related processes, via KMT construction, Ann. Probab. 17 266-291. | MR 972785 | Zbl 0675.60026

Philipp, W. ( 1979), Almost sure invariance principles for sums of B-valued random variables, Lect. Notes in Math. 709 171-193. | MR 537701 | Zbl 0418.60013

Prokhorov, Yu. V. ( 1956), Convergence of random processes and limit theorem of probability theory, Theor. Probab. Appl. 1 157-214. | MR 84896 | Zbl 0075.29001

Rosenblatt, M. ( 1952), Remarks on a multivariate transformation, Ann. Math. Statist. 23 470-472. | MR 49525 | Zbl 0047.13104

Sakhanenko, A. I. ( 1984), Rate of convergence in the invariance principles for variables with exponential moments that are not identically distributed, In: Trudy Inst. Mat. SO AN SSSR, Nauka, Novosibirsk, 3 4-49 (in Russian). | MR 749757 | Zbl 0541.60024

Sazonov, V. V. ( 1981), Normal approximation - some recent advances, Lect. Notes in Math. 879. | MR 643968 | Zbl 0462.60006

Shao, Qi-Man ( 1995), Strong approximation theorems for independent random variables and their applications, J. Multivar. Anal. 52 107-130. | MR 1325373 | Zbl 0817.60027

Skorokhod, A. V. ( 1961), Studies in the theory of random processes, Univ. Kiev Press (in Russian, Engl. transl. ( 1965), Addison-Wesley). | MR 185620 | Zbl 0146.37701

Strassen, V. ( 1964), An invariance principle for the law of iterated logarithm, Z. Wahrscheinlichkeitstheor. verw. Geb. 3 211-226. | MR 175194 | Zbl 0132.12903

Yurinskii, V. V. ( 1978), On the error of the Gaussian approximation to the probability of a ball, Unpublished manuscript.

Zaitsev, A. Yu. ( 1986), Estimates of the Lévy-Prokhorov distance in the multivariate central limit theorem for random variables with finite exponential moments, Theor. Probab. Appl. 31 203-220. | MR 850986 | Zbl 0659.60042

Zaitsev, A. Yu. ( 1987), On the Gaussian approximation of convolutions under multi-dimensional analogues of S. N. Bernstein inequality conditions, Probab. Theor. Rel. Fields 74 535-566. | MR 876255 | Zbl 0612.60031

Zaitsev, A. Yu. ( 1988), On the connection between two classes of probability distributions, In: Rings and modulus. Limit theorems of probability theory. Vol. 2, Leningrad University Press, 153-158 (in Russian). | MR 974144

Zaitsev, A. Yu. ( 1995a), Multidimensional version of the Hungarian construction, In : Vtoraya Vserossiiskaya shkola-kollokvium po stochasticheskim metodam. Ioshkar-Ola, 1995. Tezisy dokladov, TVP, Moskva, 54-55 (in Russian).

Zaitsev, A. Yu. ( 1995b), Multidimensional version of the results of Komlós, Major and Tusnády for vectors with finite exponential moments, Preprint 95 - 055 SFB 343, Universität Bielefeld. | Zbl 0897.60033

Zaitsev, A. Yu. ( 1996a), An improvement of U. Einmahl estimate in the multidimensional invariance principle, In: Probability Theory and Mathematical Statistics. Proceedings of the Euler Institute Seminars Deducated to the Memory of Kolmogorov. I. A. Ibragimov and A. Yu. Zaitsev eds. Gordon and Breach, 109-116. | MR 1661697 | Zbl 0873.60020

Zaitsev, A. Yu. ( 1996b), Estimates for quantiles of smooth conditional distributions and multidimensional invariance principle, Siberian Math. J. 37 807-831 (in Russian). | MR 1643370 | Zbl 0881.60034

Zaitsev, A. Yu. ( 1997), Multidimensional variant of the Komlós, Major and Tusnády results for vectors with finite exponent ial moments, Dokl. Math. 56 935-937. | Zbl 0971.60033